# SDR MWEA981153

- Difficulty date: December 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Pax Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .5 INCH CRACK EMANATING FROM FORWARD ENTRY DOOR CUTOUT UPPER DOOR STOP SCREW HOLE.  INSTALLED REPAIR IAW SRM 53-30-0 FIGURE TYPE 11 REFERENCE TELEX NUMBER M-7200-98-05166.
